RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makarov, Vladimir Leonidovich

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 59

Number of views:
This page:1134
Abstract pages:4545
Full texts:2022
References:162

http://www.mathnet.ru/eng/person37650
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/118535

Publications in Math-Net.Ru
2014
1. V. L. Makarov, N. N. Romaniuk, “New implementation of the FD-method for Sturm–Liouville problems with Dirichlet–Neumann boundary conditions”, Tr. Inst. Mat., 22:1 (2014),  98–106  mathnet
2004
2. Ī. Ī. Lazurchak, V. L. Makarov, “A Two-Sided Functional-Discrete Method for Second-Order Differential Equations with General Boundary Conditions”, Differ. Uravn., 40:7 (2004),  964–977  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 1029–1042
2002
3. B. I. Bandyrskii, Ī. Ī. Lazurchak, V. L. Makarov, “A functional difference method for solving left-definite Sturm–Liouville problems with an eigenparameter in the boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 42:5 (2002),  676–689  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:5 (2002), 646–659
2000
4. B. I. Bandyrskii, V. L. Makarov, “Sufficient conditions for the eigenvalues of the operator $-d^2/dx^2+q(x)$ under the Ionkin–Samarskii conditions”, Zh. Vychisl. Mat. Mat. Fiz., 40:12 (2000),  1787–1800  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:12 (2000), 1715–1728
1999
5. Ī. Ī. Lazurchak, V. L. Makarov, “A two-sided FD-method for solving the Dirichlet problem for the Helmholtz equation”, Differ. Uravn., 35:3 (1999),  388–395  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 391–398
6. B. I. Bandyrskii, V. L. Makarov, O. L. Ukhanev, “Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm–Liouville problem with periodic conditions”, Differ. Uravn., 35:3 (1999),  367–378  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 369–381
7. M. V. Kutniv, V. L. Makarov, A. A. Samarskii, “Accurate three-point difference schemes for second-order nonlinear ordinary differential equations and their implementation”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999),  45–60  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:1 (1999), 40–55
1998
8. I. P. Gavriljuk, V. L. Makarov, N. A. Rossokhata, V. K. Rossokhaty, “Analysis of structures based on graded semiconductor compound”, Matem. Mod., 10:11 (1998),  63–81  mathnet  mathscinet
1997
9. V. L. Makarov, Ī. Ī. Lazurchak, “A two-sided functional-discrete method for solving boundary value problems for second-order ordinary differential equations”, Differ. Uravn., 33:7 (1997),  955–962  mathnet  mathscinet; Differ. Equ., 33:7 (1997), 959–966
10. V. L. Makarov, Yu. Yu. Khamraev, “Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids”, Differ. Uravn., 33:3 (1997),  410–415  mathnet  mathscinet; Differ. Equ., 33:3 (1997), 410–416
1994
11. V. L. Makarov, V. V. Guminsky, “A three-point difference scheme of a high order of accuracy for a system of second-order ordinary differential equations (the nonselfadjoint case)”, Differ. Uravn., 30:3 (1994),  493–502  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 457–465
12. V. L. Makarov, V. V. Guminsky, “FD-schemes of any order of accuracy (uniform with respect to $\epsilon$) for singularly perturbed systems of second-order ordinary differential equations with piecewise-smooth coefficients”, Differ. Uravn., 30:2 (1994),  292–301  mathnet  mathscinet; Differ. Equ., 30:2 (1994), 267–275
13. I. P. Gavriljuk, V. L. Makarov, “The Cayley transform and the solution of an initial value problem for a first order differential equation with an unbounded operator coefficient in Hilbert space”, Matem. Mod., 6:6 (1994),  94–107  mathnet  mathscinet  zmath
1993
14. V. L. Makarov, S. V. Makarov, M. N. Moskal'kov, “Spectral properties of the Laplace difference operator on a hexagonal grid, and some of their applications”, Differ. Uravn., 29:7 (1993),  1216–1221  mathnet  mathscinet; Differ. Equ., 29:7 (1993), 1054–1059
1992
15. N. I. Ionkin, V. L. Makarov, D. G. Furletov, “Stability and convergence of difference schemes in Chebyshev norm for parabolic equation with nonlocal boundary condition”, Matem. Mod., 4:4 (1992),  63–73  mathnet  mathscinet  zmath
1991
16. I. P. Gavriljuk, V. L. Makarov, N. A. Rossokhataya, “A mathematical model of a varyzone semiconductor diode with re-emission”, Zh. Vychisl. Mat. Mat. Fiz., 31:6 (1991),  887–900  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 76–87  isi
1990
17. A. A. Samarskii, V. L. Makarov, “Realization of exact three-point difference schemes for second-order ordinary differential equations with piecewise-smooth coefficients”, Differ. Uravn., 26:7 (1990),  1254–1265  mathnet  mathscinet  zmath; Differ. Equ., 26:7 (1990), 922–930
1989
18. V. L. Makarov, S. V. Makarov, “Accuracy of a difference scheme for quasilinear elliptic equations in a rhombus with solutions in the class $W_2^k(\Omega)$, $1<k\le4$”, Differ. Uravn., 25:7 (1989),  1240–1249  mathnet  mathscinet  zmath; Differ. Equ., 25:7 (1989), 884–892
1988
19. S. A. Voitsekhovskii, V. L. Makarov, Yu. I. Rybak, “Estimates for the rate of convergence of the difference approximation of the Dirichlet problem for the equation $-\Delta u+\sum_{|\alpha|\le1}(-1)^{|\alpha|}D^\alpha q_\alpha(x)u=f(x)$ for $q_\alpha(x)\in W_\infty^{\lambda|\alpha|}(\Omega)$, $\lambda\in(0,1]$”, Differ. Uravn., 24:11 (1988),  1987–1994  mathnet  mathscinet  zmath; Differ. Equ., 24:11 (1988), 1338–1344
1987
20. S. A. Voitsekhovskii, I. P. Gavriljuk, V. L. Makarov, “Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order elliptic operator in domains of arbitrary form”, Differ. Uravn., 23:8 (1987),  1403–1407  mathnet  mathscinet
21. V. M. Kalinin, V. L. Makarov, “An estimate for the rate of convergence of a difference scheme in the$L_2$-norm for the third boundary value problem of axisymmetric elasticity theory on solutions in $W_2^1(\Omega)$”, Differ. Uravn., 23:7 (1987),  1207–1219  mathnet  mathscinet  zmath
22. V. L. Makarov, A. I. Ryzhenko, “Compatible convergence-rate estimates of the mesh method for the axisymmetric Poisson equation in spherical coordinates”, Zh. Vychisl. Mat. Mat. Fiz., 27:8 (1987),  1252–1255  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 195–197
23. V. L. Makarov, A. I. Ryzhenko, “Matched estimates of the rate of convergence of the net method for Poisson's equation in polar coordinates”, Zh. Vychisl. Mat. Mat. Fiz., 27:6 (1987),  867–874  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:3 (1987), 147–152
1986
24. V. L. Makarov, V. M. Kalinin, “Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory”, Differ. Uravn., 22:7 (1986),  1265–1268  mathnet  mathscinet  zmath
25. I. P. Gavriljuk, V. L. Makarov, “Exact difference schemes for a class of nonlinear boundary value problems and their application”, Differ. Uravn., 22:7 (1986),  1155–1165  mathnet  mathscinet
26. V. L. Makarov, M. N. Moskal'kov, “The accuracy of difference schemes in the class of generalized solutions of an elliptic equation with variable coefficients in an arbitrary convex domain”, Differ. Uravn., 22:6 (1986),  1046–1054  mathnet  mathscinet
27. A. M. Kuzyk, V. L. Makarov, “The rate of convergence of a difference scheme using the sum approximation method for generalized solutions”, Zh. Vychisl. Mat. Mat. Fiz., 26:6 (1986),  941–946  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:3 (1986), 192–196
1985
28. I. N. Djuraev, T. V. Kolesnik, V. L. Makarov, “On the accuracy of the method of lines for second-order quasilinear hyperbolic equations with a small parameter multiplying the highest time derivative”, Differ. Uravn., 21:7 (1985),  1164–1170  mathnet  mathscinet  zmath
29. V. L. Makarov, D. T. Kulyev, “Solution of a boundary value problem for a quasilinear equation of parabolic type with nonclassical boundary condition”, Differ. Uravn., 21:2 (1985),  296–305  mathnet  mathscinet
30. I. P. Gavriljuk, V. M. Luzhnyh, V. L. Makarov, “Exact and truncated difference schemes for boundary value problems with degeneration”, Differ. Uravn., 21:2 (1985),  285–295  mathnet  mathscinet  zmath
31. I. P. Gavriljuk, V. L. Makarov, “Difference schemes in discrete $L_2$-space for a class of problems with nonlinear boundary condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 10,  31–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:10 (1985), 39–48
32. S. A. Voitsekhovskii, V. L. Makarov, V. N. Novichenko, “Estimation of the rate of convergence of difference schemes for quasilinear fourth order elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:11 (1985),  1725–1729  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 90–92
33. S. A. Voitsekhovskii, V. L. Makarov, T. G. Shablii, “The convergence of difference solutions to the generalized solutions of the Dirichlet problem for the Helmholtz equation in a convex polygon”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1336–1345  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 36–43
1984
34. A. M. Kuzyk, V. L. Makarov, “Estimation of the accuracy of the method of summary approximation of the solution of an abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  297–301  mathnet  mathscinet  zmath
35. Sh. A. Burkhanov, V. L. Makarov, “Exact and truncated difference schemes for a fourth-order ordinary differential equation”, Differ. Uravn., 20:9 (1984),  1502–1514  mathnet  mathscinet
1983
36. S. A. Voitsekhovskii, V. L. Makarov, A. A. Samarskii, T. G. Shablii, “On an estimate of the rate of convergence of difference solutions to generalized solutions of the Dirichlet problem for the Helmholtz equation in a convex polygon”, Dokl. Akad. Nauk SSSR, 273:5 (1983),  1040–1044  mathnet  mathscinet  zmath
37. V. L. Makarov, N. V. Slushaenko, “Consistent estimates for the rate of convergence of the method of nets for quasilinear equations of elliptic type with large Lipschitz constant”, Differ. Uravn., 19:7 (1983),  1246–1250  mathnet  mathscinet
38. W. Weinelt, R. D. Lazarev, V. L. Makarov, “Convergence of difference schemes for elliptic equations with mixed derivatives and generalized solutions”, Differ. Uravn., 19:7 (1983),  1140–1145  mathnet  mathscinet  zmath
39. I. P. Gavriljuk, V. L. Makarov, S. P. Pirnazarov, “Consistent estimates of the rate of convergence of difference solutions to generalized solutions of the first boundary value problem for fourth-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 2,  15–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:2 (1983), 13–21
40. V. L. Burkovskaya, V. L. Makarov, “Applicability of the method of nets and the method of lines to the solution of a class of problems of optimal control theory”, Zh. Vychisl. Mat. Mat. Fiz., 23:4 (1983),  798–805  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:4 (1983), 18–23
1982
41. S. A. Voitsekhovskii, I. P. Gavriljuk, V. L. Makarov, “Convergence of difference solutions to generalized solutions of the Dirichlet problem for the Helmholtz equation in an arbitrary domain”, Dokl. Akad. Nauk SSSR, 267:1 (1982),  34–37  mathnet  mathscinet  zmath
42. R. D. Lazarov, V. L. Makarov, “Difference schemes of second-order precision for the axially symmetric Poisson equation on generalized solutions in $W_2^2$”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  22–26  mathnet  mathscinet  zmath
43. V. L. Makarov, V. G. Prikazchikov, “The accuracy of the method of nets in eigenvalue problems”, Differ. Uravn., 18:7 (1982),  1240–1244  mathnet  mathscinet
44. S. G. Gocheva, V. L. Makarov, “The rate of convergence for the method of nets for a Sturm–Liouville problem with a generalized differential Hermitian operator”, Differ. Uravn., 18:7 (1982),  1167–1172  mathnet  mathscinet
45. A. V. Kuz'min, V. L. Makarov, “An algorithm for constructing completely conservative difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 22:1 (1982),  123–132  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:1 (1982), 128–138
1981
46. R. D. Lazarov, V. L. Makarov, “Convergence of a difference method and the method of lines for multidimensional problems of mathematical physics in classes of generalized solutions”, Dokl. Akad. Nauk SSSR, 259:2 (1981),  282–286  mathnet  mathscinet  zmath
47. S. G. Gocheva, V. L. Makarov, “On the method of nets for the Sturm–Liouville problem with a generalized differential Hermite operator”, Differ. Uravn., 17:7 (1981),  1239–1249  mathnet  mathscinet
48. V. L. Makarov, S. G. Gocheva, “Difference schemes of any order of accuracy for second-order differential equations on the half-axis”, Differ. Uravn., 17:3 (1981),  527–540  mathnet  mathscinet
49. R. D. Lazarov, V. L. Makarov, “A difference scheme of second-order accuracy for an axisymmetric Poisson equation on generalized solutions”, Zh. Vychisl. Mat. Mat. Fiz., 21:5 (1981),  1168–1179  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:5 (1981), 95–107
1980
50. Yu. A. Belov, V. L. Makarov, V. G. Shelepov, V. B. Shulzhenko, “An approach to testing the adequacy of the flow chart of the algorithm of functioning of the structure scheme of a pulse information measuring system”, Dokl. Akad. Nauk SSSR, 255:1 (1980),  36–40  mathnet  mathscinet
51. S. A. Voitsekhovskii, V. L. Makarov, “On estimating the rate of convergence of difference schemes in eigenvalue problems for convex domains”, Dokl. Akad. Nauk SSSR, 254:5 (1980),  1035–1038  mathnet  mathscinet  zmath
52. A. A. Samarskii, V. L. Makarov, “On the question of the convergence rate of truncated schemes of the $m$th rank for generalized solutions”, Differ. Uravn., 16:7 (1980),  1276–1282  mathnet  mathscinet  zmath
53. V. L. Makarov, I. P. Gavriljuk, V. M. Luzhnyh, “Exact and truncated difference schemes for a class of Sturm–Liouville problems with degeneration”, Differ. Uravn., 16:7 (1980),  1265–1275  mathnet  mathscinet  zmath
54. V. L. Makarov, A. A. Samarskii, “Application of exact difference schemes to the estimation of the rate of convergence for the method of lines”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  371–387  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 102–119
55. A. V. Kuz'min, V. L. Makarov, G. V. Meladze, “A completely conservative difference scheme for equations of gas dynamics in Euler variables”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980),  171–181  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 187–198
1979
56. S. A. Voitsekhovskii, V. L. Makarov, V. G. Prikazchikov, “A variant of the method of fictitious domains in eigenvalue problems”, Differ. Uravn., 15:9 (1979),  1676–1680  mathnet  mathscinet
57. V. L. Makarov, I. L. Makarov, V. G. Prikazchikov, “Exact difference schemes and schemes of any order of accuracy for systems of second-order differential equations”, Differ. Uravn., 15:7 (1979),  1194–1205  mathnet  mathscinet  zmath
1978
58. A. V. Anisimov, Yu. A. Belov, I. I. Lyashko, V. L. Makarov, “On the adequacy of mathematical simulation of a complex information and measuring system”, Dokl. Akad. Nauk SSSR, 240:2 (1978),  287–290  mathnet  zmath
59. V. L. Makarov, T. Arazmyradov, “The construction of particular solutions of resonance differential equations”, Differ. Uravn., 14:7 (1978),  1255–1261  mathnet  mathscinet  zmath

1999
60. M. I. Zelikin, V. A. Il'in, N. N. Krasovskii, V. L. Makarov, V. P. Maslov, Yu. S. Osipov, V. M. Tikhomirov, T. M. Eneev, I. R. Shafarevich, A. V. Yablokov, “Lyudmila Filippovna Zelikina”, Differ. Uravn., 35:6 (1999),  848–849  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 856–857
1978
61. V. L. Makarov, “Theory of difference schemes: A. A. Samarskii, 656 p. “Nauka”, Moscow, 1977. Book review”, Zh. Vychisl. Mat. Mat. Fiz., 18:4 (1978),  1062–1063  mathnet; U.S.S.R. Comput. Math. Math. Phys., 18:4 (1978), 250–251

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019